# SDR SWAA2013111822428

- Difficulty date: November 7, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 63,198 hours, 52,194 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fuse Pin
- Part number: 311A1092
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON INBD MID SPAR FUSE PIN CORRODED.  R & R PIN IAW AMM.
